# SDR DALA2024121611740

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 59,742 hours, 42,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS POWERED BY BATTERIES B5-235 AND B5-118 ARE INOPERATIVE. MAINTENANCE REPLACED EMERGENCY BATTERY PACKS B5-235 AND B5-118 PER B717 AMM 33-51. OK FOR SERVICE. (LP #6519628)
